Skip to Content

Does Klonopin make you real tired?

Responses (4)

Anonymous 29 Aug 2012

It is a long acting benzos and most benzos do tend to sedate most people. Patti

balbanese 29 Aug 2012

Yes, it can, especially when you first start on it.

bumblebee90 30 Aug 2012

The other's are very correct. I take it and and am fine on it. It just relaxes me and eases my anxiety. But a high dose can definately make you tired. If it keeps happening, there are others that are not as strong. You might have to end up talking to your doctor. I hope I've helped in some way. Take care and best wishes. Ruthie

jk13 30 Aug 2012

Out of the benzos utilized for anxiety, klonopin is the one most often utilized for sleep. When taken in higher doses, it does become a hypnotic drug (sleep inducing medication). As was mentioned, some people experience this effect more than others, and there are many different types of benzos available to try that may work better for you!
Best of luck!
Jeff K

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions